Quasilinear hyperbolic and parabolic systems: Contractive semidiscretizations and convergence of the discrete viscosity method

Joseph W. Jerome*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)185-206
Number of pages22
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Nov 1982

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this